Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

2 year old with pneumonia. On antibiotics and nebulizer. Greenish stool. Chances of celiac disease? Is there a problem with his immune system?

My 2 year old son has pneunmonia on his right side. Has been on antibiotics and using a nebulizer for the past 2.5 days. His stool was brown until I stoped giving him his probioitic drops and now it is green? He was suspected of having celiac disease but the tests came back negative, he has low iron but there shouldn t be a reason for that he eats great. I m really worried there is something serious causing hiss immune system to be low and hence the reason for pneumonia . Is tjere something else I should look into? He is still very weasy tho I m sure it takes longer than 2 days to recover
Asked On : Thu, 3 Jan 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Cardiology 's  Response
Having pneumonia does not mean there is immunodeficiency. Yes if pneumonia is not responding to medication or there is repeated pneumonia, immunodeficiency must be ruled out.
You need not to worry as if pneumonia is diagnosed in early stage and treatment started then it improves in most of the cases. Don't anticipate complications or associated problems so early as it's only 3 days since the treatment has been started. It usually takes 5-7 days for clinical and 7-10 days for radiological improvement.
With regards
Answered: Thu, 3 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor